Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Morning After Pill causing period to be late?

 - UBBFriend: Email this page to someone!    
Author Topic: Morning After Pill causing period to be late?
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi,
So not last Friday but the Friday before I took the morning after pill the day after my boyfriend accidently touched the outside of my vagina with his penis as we were fooling around a bit, I was worried about pre-cum so I thought it was best I got the morning after pill.
This happened around half 10pm the night before I took it and I took the pill around 3pm the next day.
I AM on the Pill but I had diarrhea for a couple of days, it was always after 3 hours after taking my pill and had no diarrhea after taking my morning after pill either so I know it digested.
If my period doesn't come next week I am going to take a pregnancy test but just thought I'd ask here, does it sound likely I am pregnant? :(x x

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
The only things that can determine pregnancy are pregnancy tests or ultrasounds: we can't ever say if it sounds like someone might be pregnant without results from one of those things.

That said, with using the pill, AND the MAP and your partner not ejaculating, it doesn't sound like you even had a likely risk of pregnancy in the first place. But if using the pill and withdrawal already are still leaving you feeling like you don't have enough protection, since the MAP doesn't really add any more, you might want to rethink if this kind of sexual contact is really what you feel ready for right now, okay?

The MAP, however, as a side effect, can often upset menstrual cycles, so periods are commonly later or earlier, heavier or lighter than usual when a lot of people use it.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 67049 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi, Thanks for replying. I WAS going to get the implant sorted today to get it fitted in but obviously as my period hasn't arrived yet I can't get it done until my period arrives or I get a pregnancy test and know for certain. Typical that my period didn't come today lol.
I've been having all the symptoms of my period starting but no period which is just frustrating me even more, I was supposed to start this morning as I usually do on a Monday, I guess I shouldn't worry too much yet but its hard not to as I've had the same period day for nearly a year now!

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
So, sounds like your withdrawal bleed might be en route.

Just FYI, the implant is usually inserted in the first five days of a period, but it doesn't have to be, so might want to call into your clinic to be sure. They might be fine being flexible with that.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 67049 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
And just for future reference, a period or withdrawal bleed coming the exact same number of days for a year? That's actually VERY unusual, even when using the pill. And with the implant, bleeding will get even more unpredictable, so might just want to reality-check yourself around that in terms of it being what you need to feel a=okay about engaging in sex.

In other words, if you need that kind of regularity, you probably aren't going to get it, especially over the long term or once your implant is put in. How about looking up how effective all these methods are so you can see how unlikely it'd be for there to be a risk? Or, asking your partner to use a condom, since that also helps prevent infections, too?

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 67049 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3